# SDR AU970769

- Difficulty date: June 30, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-28-236
- Engine: Lyc O540J3A5
- Propeller: Hartzl HCF2YR1
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Valve
- Part number: 76539
- Condition: Worn
- Location: Eng Oil Filter
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE OIL FILTER VALVE STUCK - FILTER COLLAPSED AND FILTER HOUSING BASE GASKET BLEW OUT - SUSPECT CAUSED BY COLD MORNING STARTS (VISCOUS OIL) AND POOR STARTING TECHNIQUES
